# SDR DALA2024042904787

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 21,764 hours, 10,139 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3014 - HYD - DUE TO A LOSS OF GREEN HYDRAULIC SYSTEM: HYD G RSVR LO LVL AND HYD G SYS LO PR ECAM MESSAGES. CORRECTIVE ACTION: FOUND ENGINE #1 EDP (1030GK) OUTLET HYDRAULIC LINE CHAFFED. REPLACED HYDRAULIC LINE. ALSO REPLACED ENGINE #1 EDP (1030GK) AND HP FILTER AS PRECAUTIONARY. LEAK CHECK AND OPS CHECK GOOD. (LP 5849524)
